# SDR A6WA2017103045382

- Difficulty date: October 18, 2017
- Submitted: October 30, 2017
- Operation: Air carrier
- Aircraft: N468AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7916
- Aircraft time: 32,039 hours, 31,014 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 601R35031267
- Condition: Corroded
- Location: Bs 589-598
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT LBL 27 CORRODED BETWEEN BS 589 TO 598.  REMOVED THE DAMAGE IAW REO 601R-53-00-005, REV-B.
